# SDR AWXA200601777

- Difficulty date: October 18, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 63,113 hours, 39,159 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 1703661
- Part serial: NSN
- Condition: Broken
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - EMERGENCY ESCAPE PATH LEFT HARNESS HAS NUMEROUS CONNECTORS DAMAGED AND MISSING PINS.  REPLACED CONNECTORS AND INSTALLED PINS ON THE LEFT EMERGENCY ESCAPE PATH HARNESS IAW BSWPM 20-42-01, 20-30-12 AND 20-90-14.
